MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGICAL LAPAROSCOPIC KIT

BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGICAL LAPAROSCOPIC KIT
Model Number M0068318220
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0414 captures the reportable event of torn mesh.
 
Event or Problem Description
It was reported that during a procedure using an upsylon y-mesh kit, the mesh tore.The mesh was cut anteriorly and posteriorly and inserted via a robotic arm.At the time of cutting, the mesh did not appear to be torn.During anterior suturing, missing sutures were observed on the left side of the mesh, which remained implanted.The procedure was completed, and no patient complications were reported.

Brand Name
UPSYLON Y MESH KIT
Common Device Name
GYNECOLOGICAL LAPAROSCOPIC KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway H91 C 2NF
EI   H91 C2NF
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24967589
Report Number2124215-2026-22037
Device Sequence Number10455522
Product Code OHD
UDI-Device Identifier08714729848103
UDI-Public(01)08714729848103(17)280220(10)C005085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318220
Device Catalogue Number831-822
Device Lot NumberC005085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/19/2026
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient RaceWhite